# SDR DXTA2025050503354

- Difficulty date: May 4, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N957QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0405
- Aircraft time: 805 hours, 508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: BATTERY PACK FOR EMER LIGHTS AROUND MAIN CABIN ENTRY DOOR NOT HOLDING CHARGE.  AIRCRAFT HAS TO CHARGE THEM FOR 30 MIN BEFORE FIRST FLIGHT OF THE DAY. CORRECTIVE ACTION: GAINED ACCESS TO AND RESET INERTIA SWITCH IAW CE 680A 33-50-11 CHARGED BATTERY AND OPS CHECK GOOD
